# SDR 2ARF201008002

- Difficulty date: August 26, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug MD 83
- Aircraft serial: 49397
- Aircraft time: 68,525 hours, 33,508 cycles
- Engine: Pwa JT8D
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 591009113P
- Part serial: 638
- Condition: Damaged
- Location: Nose
- Part time: 10,209 hours, 6,102 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED A LIGHTNING STRIKE IN THE ACFT RADOME. MX PERFORMED A LIGHTNING STRIKE INSP IAW MM 05-53-00 DETECTING RADOME, TAIL CONE AND RT ELEVATOR GEAGER TAB WITH MATERIAL LOOSE OUT LIMITS OF OPERATION; 10 RIVET DAMAGED AND SMALL DAMAGES OF FUSELAGE SKIN BETWEEN STATIONS Y 110 AT Y 180 AND BETWEEN LONGERONS LT 26 AND 27. THE NON ROUTINE CARDS A0166041, A0166042 AND A0166043 WERE ISSUED TO REPAIR LIGHTNING STRIPS, RIVET AND SMALL DAMAGES WERE REPLACED AND REPAIRED IAW SRM 53-50-00 AND THE TAIL CONE, RADOME AND RT ELEVATOR GEAGER TAB WERE REPLACED IAW MM 53-53-00, MM 53-51-00 AND MM 27-30-00, ALL CORRECT.
